Medications or Substances causing Dry eyes
Medications or substances causing Dry eyes
The following drugs, medications, substances or toxins are some of the possible
causes of Dry eyes as a symptom.
This list is incomplete and various other drugs or substances
may cause your symptoms (see Dry eyes).
Always advise your doctor of any medications or treatments you are using,
including prescription, over-the-counter, supplements, herbal or alternative treatments.
- Acular Eye drops
- Alphagan P
- Amiodarone Hydrochloride
- Botulinum Toxin
- Catapres tablets
- Catapres-TTS-1 tablets
- Catapres-TTS-2 tablets
- Catapres-TTS-3 tablets
- Clofazimine Palmitate
- Clonidine tablets
- Dapiprazole Hydrochloride
- Diphenoxylate and Atropine
- Dorzolamide Hydrochloride
- Kaomagma with Pectin
- Ketorolac trometanol
- Minims Atropine
- Norpace CR
Conditions listing medical symptoms: Dry eyes:
The following list of conditions
have 'Dry eyes' or similar
listed as a symptom in our database.
This computer-generated list may be inaccurate or incomplete.
Always seek prompt professional medical advice about the cause
of any symptom.
Select from the following alphabetical view of conditions which
include a symptom of Dry eyes or choose View All.
Conditions listing medical complications: Dry eyes:
The following list of medical conditions have 'Dry eyes'
or similar listed as a medical complication in our database.
» Next page: Videos relating to Dry eyes
Medical Tools & Articles:
Tools & Services:
Forums & Message Boards
- Ask or answer a question at the Boards: